Search results

  1. 1.
    0449000 - ÚTIA 2016 RIV FR eng J - Journal Article
    Aussel, D. - Červinka, Michal - Marechal, M.
    Deregulated electricity markets with thermal losses and production bounds: models and optimality conditions.
    R A I R O - Operations Research. Roč. 50, č. 1 (2016), s. 19-38. ISSN 0399-0559. E-ISSN 1290-3868
    R&D Projects: GA ČR GAP402/12/1309; GA ČR GA201/09/1957
    Institutional support: RVO:67985556
    Keywords : Deregulated electricity market * production bounds * mathematical program with complementarity constraints * M-stationarity * calmness
    Subject RIV: BA - General Mathematics
    Impact factor: 0.550, year: 2016
    Permanent Link: http://hdl.handle.net/11104/0257828
     
  2. 2.
    0381640 - ÚI 2013 RIV NL eng J - Journal Article
    Vlček, Jan - Lukšan, Ladislav
    Generalizations of the limited-memory BFGS method based on the quasi-product form of update.
    Journal of Computational and Applied Mathematics. Roč. 241, 15 March (2013), s. 116-129. ISSN 0377-0427. E-ISSN 1879-1778
    R&D Projects: GA ČR GA201/09/1957
    Institutional research plan: CEZ:AV0Z10300504
    Keywords : unconstrained minimization * variable metric methods * limited-memory methods * Broyden class updates * global convergence * numerical results
    Subject RIV: BA - General Mathematics
    Impact factor: 1.077, year: 2013
    Permanent Link: http://hdl.handle.net/11104/0212062
     
  3. 3.
    0380368 - ÚTIA 2013 RIV FR eng J - Journal Article
    Henrion, R. - Outrata, Jiří - Surowiec, T.
    Analysis of M-stationary points to an EPEC modeling oligopolistic competition in an electricity spot market.
    ESAIM-Control Optimisation and Calculus of Variations. Roč. 18, č. 2 (2012), s. 295-317. ISSN 1292-8119. E-ISSN 1262-3377
    R&D Projects: GA ČR GA201/09/1957
    Institutional support: RVO:67985556
    Keywords : Equilibrium problems with equilibrium constraints * EPEC * M-stationary solutions * electricity spot market * calmness
    Subject RIV: BA - General Mathematics
    Impact factor: 1.282, year: 2012
    http://library.utia.cas.cz/separaty/2012/MTR/outrata-analysis of m-stationary points to an epec modeling oligopolistic competition in an electricity spot market.pdf
    Permanent Link: http://hdl.handle.net/11104/0211094
     
  4. 4.
    0378976 - ÚI 2013 RIV US eng J - Journal Article
    Vlček, Jan - Lukšan, Ladislav
    A conjugate directions approach to improve the limited-memory BFGS method.
    Applied Mathematics and Computation. Roč. 219, č. 3 (2012), s. 800-809. ISSN 0096-3003. E-ISSN 1873-5649
    R&D Projects: GA ČR GA201/09/1957
    Institutional research plan: CEZ:AV0Z10300504
    Keywords : unconstrained minimization * variable metric methods * limited-memory methods * the BFGS update * conjugate directions * numerical results
    Subject RIV: BA - General Mathematics
    Impact factor: 1.349, year: 2012
    Permanent Link: http://hdl.handle.net/11104/0210274
     
  5. 5.
    0376216 - ÚI 2013 RIV GB eng J - Journal Article
    Papáček, Š. - Kaňa, Radek - Matonoha, Ctirad
    Estimation of diffusivity of phycobilisomes on thylakoid membrane based on spatio-temporal FRAP images.
    Mathematical and Computer Modelling. Roč. 57, 7-8 (2013), s. 1907-1912. ISSN 0895-7177
    R&D Projects: GA ČR GP206/09/P094; GA ČR GA201/09/1957; GA MŠk(CZ) ED2.1.00/03.0110
    Grant - others:GA JU(CZ) 152/2010/Z
    Institutional research plan: CEZ:AV0Z50200510; CEZ:AV0Z10300504
    Keywords : parameter estimation * FRAP * boundary value problem * optimization
    Subject RIV: BA - General Mathematics; EE - Microbiology, Virology (MBU-M)
    Impact factor: 2.020, year: 2013
    Permanent Link: http://hdl.handle.net/11104/0208678
     
  6. 6.
    0366653 - ÚTIA 2013 RIV GB eng J - Journal Article
    Červinka, Michal - Matonoha, Ctirad - Outrata, Jiří
    On the computation of relaxed pessimistic solutions to MPECs.
    Optimization Methods & Software. Roč. 28, č. 1 (2013), s. 186-206. ISSN 1055-6788. E-ISSN 1029-4937
    R&D Projects: GA MŠk 1M0572; GA ČR GA201/09/1957
    Institutional research plan: CEZ:AV0Z10300504; CEZ:AV0Z10750506
    Keywords : MPEC * equilibrium constraints * pessimistic solution * value function * relaxed and approximate solutions
    Subject RIV: BA - General Mathematics
    Impact factor: 1.210, year: 2013
    Permanent Link: http://hdl.handle.net/11104/0201555
     
  7. 7.
    0363061 - ÚI 2012 RIV IL eng J - Journal Article
    Rohn, Jiří - Farhadsefat, R.
    Inverse Interval Matrix: A Survey.
    Electronic Journal of Linear Algebra. Roč. 22, - (2011), s. 704-719. ISSN 1537-9582. E-ISSN 1081-3810
    R&D Projects: GA ČR GA201/09/1957; GA ČR GC201/08/J020
    Institutional research plan: CEZ:AV0Z10300504
    Keywords : interval matrix * inverse interval matrix * NP-hardness * enclosure * unit midpoint * inverse sign stability * nonnegative invertibility * absolute value equation * algorithm
    Subject RIV: BA - General Mathematics
    Impact factor: 0.563, year: 2011
    http://www.math.technion.ac.il/iic/ela/ela-articles/articles/vol22_pp704-719.pdf
    Permanent Link: http://hdl.handle.net/11104/0199168
     
  8. 8.
    0362979 - ÚI 2012 RIV DE eng J - Journal Article
    Rohn, Jiří
    A note on generating P-matrices.
    Optimization Letters. Roč. 6, č. 3 (2012), s. 601-603. ISSN 1862-4472. E-ISSN 1862-4480
    R&D Projects: GA ČR GA201/09/1957; GA ČR GC201/08/J020
    Institutional research plan: CEZ:AV0Z10300504
    Keywords : P-matrix * interval matrix
    Subject RIV: BA - General Mathematics
    Impact factor: 1.654, year: 2012
    Permanent Link: http://hdl.handle.net/11104/0199140
     
  9. 9.
    0362978 - ÚI 2012 RIV DE eng J - Journal Article
    Rohn, Jiří
    A theorem of the alternatives for the equation |Ax| - |B||x| = b.
    Optimization Letters. Roč. 6, č. 3 (2012), s. 585-591. ISSN 1862-4472. E-ISSN 1862-4480
    R&D Projects: GA ČR GA201/09/1957; GA ČR GC201/08/J020
    Institutional research plan: CEZ:AV0Z10300504
    Keywords : absolute value equation * triple absolute value equation * alternatives * solution set * interval matrix * regularity
    Subject RIV: BA - General Mathematics
    Impact factor: 1.654, year: 2012
    Permanent Link: http://hdl.handle.net/11104/0199139
     
  10. 10.
    0362977 - ÚI 2013 RIV DE eng J - Journal Article
    Rohn, Jiří
    A general method for enclosing solutions of interval linear equations.
    Optimization Letters. Roč. 6, č. 4 (2012), s. 709-717. ISSN 1862-4472. E-ISSN 1862-4480
    R&D Projects: GA ČR GA201/09/1957; GA ČR GC201/08/J020
    Institutional research plan: CEZ:AV0Z10300504
    Keywords : interval linear equations * solution set * enclosure * absolute value inequality
    Subject RIV: BA - General Mathematics
    Impact factor: 1.654, year: 2012
    Permanent Link: http://hdl.handle.net/11104/0199138